# SDR A6WA201040201

- Difficulty date: March 8, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 21,092 hours, 18,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 67.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED RT CTR SECTION OF CORNER CAP ANGLE (VERTICAL STABILIZER REAR SPAR).  REMOVED DAMAGED RT CTR SECTION OF CORNER CAP ANGLE AND INSTALLED SERVICEABLE CORNER CAP ANGLE.
